# SDR VTZA990171

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2612 · Fire Detection
- Part: Fire Detection
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GBM/IAD - FLT 7601 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO POD SMOKE DETECTOR ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
